# SDR IXXA20170412211

- Difficulty date: March 14, 2017
- Submitted: April 12, 2017
- Operation: Air carrier
- Aircraft: N739AX
- Make and model: Boeing 767232
- Aircraft serial: 22216
- Aircraft time: 90,241 hours, 43,067 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Door Sill
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR SILL CORRODED.  BLENDED AREA IAW 53-00-15 DETAIL XII PAGE 113.  FOUND TO BE OUT OF LIMITS.  FABRICATED A NEW DOOR SILL WEB IAW DRAWING  146T8310,
